MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2CB12LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during set-up for a lap nephrectomy case and prior to the trocar being inserted into the patient, the trocar would not go through the sleeve.Staff noticed that it was jammed due to the internal sleeve on the trocar being broken.A second trocar was used in place of the damaged one.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Investigation summary: the analysis results found that 2cb12lt device was received with the absorbent not properly assembled on the sleeve housing.Complaint was confirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: batch # is t40r0p.A manufacturing record evaluation was performed for the finished device lot/batch number and no non-conformances were identified.

Brand Name
OPT SLEEVE 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9282271
Report Number3005075853-2019-23259
Device Sequence Number17044904
Product Code GCJ
UDI-Device Identifier10705036014263
UDI-Public10705036014263
Combination Product (Y/N)N
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number2CB12LT
Device Lot NumberT40R0P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer12/20/2019
12/20/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/11/2019
12/11/2019
Patient Sequence Number1